Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2017, 3:48 AM CDT for Fannin County, Lamar County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2017, 3:48 AM CDT (08:48 UTC)
- Expired
- Jul 3, 2017, 6:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 185 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:33 AM CDT | FLASH FLOOD | Paris, TX | A COUPLE OF HIGH WATER RESCUES WERE PERFORMED EARLIER IN THE MORNING ACROSS THE CITY OF PARIS. SOME WELL TRAVELLED ROADWAYS ALSO CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1618 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
090
WGUS54 KFWD 030848
FFWFWD
TXC147-277-031145-
/O.NEW.KFWD.FF.W.0030.170703T0848Z-170703T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
348 AM CDT MON JUL 3 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Central Lamar County in north central Texas...
Northern Fannin County in north central Texas...
* Until 645 AM CDT.
* At 347 AM CDT, Doppler radar indicated thunderstorms producing
very heavy rain across the warned area. This rainfall will lead to
excessive water runoff and cause flash flooding. Low-lying areas
are most vulnerable to rapidly rising water. Some low-water
crossings may flood and become impassable through daybreak this
morning.
* Some locations that will experience flooding include...
Paris, Honey Grove, Blossom, Roxton, Toco and Sun Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots. Do not attempt to cross flooded roads. Find an alternate
route. Turn around, don't drown!
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3384 9584 3386 9581 3368 9535 3344 9551
3348 9556 3349 9562 3347 9568 3376 9630
3375 9619 3381 9616 3381 9618 3384 9615
3384 9605 3386 9603 3384 9602 3387 9600
3385 9598 3386 9595 3389 9593
$$
05/1 follow-up statement
885
WGUS74 KFWD 031050
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
550 AM CDT MON JUL 3 2017
TXC147-277-031145-
/O.CON.KFWD.FF.W.0030.000000T0000Z-170703T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar TX-Fannin TX-
550 AM CDT MON JUL 3 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
CENTRAL LAMAR AND NORTHERN FANNIN COUNTIES...
At 545 AM CDT, the Lamar County Sherrif's office reported that flash
flooding was occurring in the City of Paris with a couple of high
water rescues performed. In addition, some major roadways were being
closed in the City of Paris. Additional rainfall of up to 2 to 3
inches will be possible over the next 1 to 2 hours.
Some locations that will experience flooding include... Paris, Honey
Grove, Blossom, Roxton, Toco and Sun Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3384 9584 3386 9581 3368 9535 3344 9551
3348 9556 3349 9562 3347 9568 3376 9630
3375 9619 3381 9616 3381 9618 3384 9615
3384 9605 3386 9603 3384 9602 3387 9600
3385 9598 3386 9595 3389 9593
$$
24-BainWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 11:57 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jul 2, 11:57 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1157 PM CDT Sun Jul 2 2017 .AVIATION... Little/no change from 00z TAF issuance with VFR conditions expected at DFW Metroplex airports and only brief MVFR cigs possible at Waco. The ongoing area of thunderstorms across North TX will not directly impact Metroplex airports. It seems unlikely that a southward moving outflow boundary from this convection would reach far enough south to shift winds to the north at any of the TAF sites. The next 24 hours should feature southerly winds at 10-15 kts and predominantly VFR conditions. Have continued a TEMPO mention of MVFR cigs at Waco early Monday morning, but this potential appears to be decreasing. Otherwise, some diurnal cumulus around 5 kft should be present on Monday afternoon. -Stalley && .UPDATE... /Issued 913 PM CDT Sun Jul 2 2017/ The forecast is still on track for the overnight hours and have only made some minor refinements with this update. Isolated storms followed by a convective complex are still expected to affect areas immediately along the Red River overnight and even into early Monday morning. How far south activity will reach is still unclear, but latest CAMs have been confining activity roughly north of Highway 380 and east of I-35. Based on these trends and the ongoing convection, have trimmed PoPs back northward a bit with the highest chances remaining northeast of a Gainesville to Greenville line. While some strong to severe storms with a wind/hail threat will be possible within the convective cluster, flooding will probably be the main concern as storms will be capable of producing very heavy rainfall with cell motions favoring training thunderstorms. At this time however, it appears the greatest flooding potential will remain northeast of the forecast area in far southeast OK and southwest AR. At least an isolated flash flood threat will still be possible outside the axis of heaviest precipitation. Otherwise, have only made minor adjustments to the forecast based on current trends. Products have already been transmitted. -Stalley && .SHORT TERM... /Issued 335 PM CDT Sun Jul 2 2017/ /This Evening through Tuesday Night/ Dangerous heat is possible on July 4th that may require a Heat Advisory for part of the region, and storms may affect the northern portions of the CWA each day. The storm forecast through the night of July 4th will be complicated by mesoscale features that will likely result in changes to the forecast. Through Tuesday night we will remain in an active northwest flow regime that will send complexes of storms heading for our area nearly every night/morning. Depending on the location of development and the mesoscale factors, these complexes may move into North Texas before dissipating. Boundaries left behind from these complexes may be sources for additional storm development in the afternoon and evening hours, but it's very difficult to discern these mesoscale features over 6-12 hours in advance, making for a challenging forecast in the short term. This afternoon and evening...The remnants of an MCV continue to move northeast through Central Oklahoma this afternoon, and severe storms are quickly developing with help from this feature. Visible satellite indicates decent cumulus growth as far south as the Red River with reflectivity currently developing as far south as Ardmore, OK. Through the afternoon and early evening hours, we will continue with a 20-30 percent chance for showers and storms as far south as the I-20 corridor, but any convection during this period may be mostly near the Red River where the better lift will be. However, mesoscale analysis indicates the remainder of the region is uncapped and unstable, and it wouldn't take much for a storm(s) to develop; but the better lift will remain across the northern portions of the CWA. Any storms could be strong or severe with a threat for downburst winds and hail. Model guidance is in good agreement that storms in Oklahoma will form into another complex that will slide southeast late this evening and overnight. This complex is forecast to impact our northeast counties, potentially producing heavy rain in this area. The most likely areas that could be impacted by heavy rain include Paris and Sulphur Springs, and potentially Bonham and Greenville. The storms will likely be elevated but may still produce strong winds and hail, potentially near severe criteria. Rainfall totals in isolated locations may be 1-2". Have increased PoPs in our northeast substantially, and taper them off to the southwest and south (south of Interstate 20). The complex should dissipate Monday morning but could leave a boundary(ies) that may result in additional storm development in the afternoon and evening hours. Unfortunately, the complex of storms over the northeast may not be the only complex of storms we need to monitor overnight. Hi-res guidance also develops a MCS to our northwest tonight associated with another disturbance in the northwest flow aloft, and this complex will likely make a run at North Texas. However, the wind field ahead of this system will be veered and weakening by the early morning hours, and this complex should be dissipating as it nears or reaches our northwest counties early Monday morning. Monday and Monday night...With the potential for dissipating convection in the morning hours, and mesoscale boundaries still around in the afternoon and evening hours, have kept a 20 PoP for Monday afternoon along and north of I-20 again as additional shortwaves move into the Southern Plains. These PoPs may have to be adjusted or removed based on the location of any boundaries and/or increased subsidence over the region from the overnight MCS activity. However, with it still being a holiday "weekend", wanted to have at least a mention of storm potential. Any storm development that may occur later in the day could also be strong or severe with a threat for hail and damaging winds. Otherwise, it will be another warm day across the region, but temperatures in our northeast may struggle to reach the 90s depending on how much rain and cloud cover they receive from the overnight MCS. There will be a little breeze again with winds up to 10-15 mph in some areas, but heat index values will still be in the 95-105 range. On Monday night, another complex of storms is expected to potentially impact North Texas, likely arriving late overnight and/or early Tuesday morning. Tuesday and Tuesday Night (July 4th)...There is somewhat decent agreement that rain will be ongoing Tuesday morning from a decaying complex of storms, likely north of Interstate 20. Again, if mesoscale boundaries are left behind, this may result in additional isolated to scattered storm chances Tuesday afternoon, most likely along and north of Interstate 20. A few strong or severe storms would be be possible again. Another complex of storms is expected to develop Tuesday night, affecting the region late Tuesday night or Wednesday morning. The other highlight for Tuesday will be the heat. Higher dewpoints will result in higher heat index values that may result in the need for a 1-day Heat Advisory for part of the region. However, stronger winds in the 10-20 mph range with higher gusts may offset the amount of heat stress on bodies. Calculated heat index values at this time are between 100-110 across the region. With numerous outdoor events on July 4th, the heat may be more dangerous to the region as a whole than the storm threat. Both threats can definitely cause illness, injury or worse, but the heat will impact a much larger area. && .LONG TERM... /Issued 335 PM CDT Sun Jul 2 2017/ /Wednesday through Sunday/ There continues to be decent agreement among the models that a complex of storms will be dissipating across at least the northern half of the CWA Wednesday morning and will retain low PoPs into the afternoon hours, too. This complex of storms may be our final one for the week as the upper level ridge is forecast to take over for the remainder of the week. The upper level ridge will remain centered over the Intermountain West, so we may still see isolated to scattered afternoon convection Thursday and potentially Friday. Most likely any rain on these days would be over roughly the eastern half of the region where the influence of the ridge will be the weakest. With the upper level ridge controlling the large scale weather pattern, near or slightly above normal temperatures are expected with highs in the 90s, possibly approaching 100 degrees in our western counties at times. Better mixing in the lower levels should keep heat index values below Advisory level but we will continue to assess this each day. Over the weekend, the ECMWF and Canadian still attempt to backdoor some rain into our area on the west side of a cold front moving into the Southeastern US. The GFS has backed off on this solution, and since it is near the end of the forecast period, have opted to keep the wording for the weekend dry for now. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 77 95 77 96 76 / 20 20 10 20 20 Waco 77 95 77 97 75 / 5 10 5 10 5 Paris 73 90 74 93 73 / 70 30 20 20 30 Denton 76 94 77 96 75 / 20 20 20 20 20 McKinney 76 93 76 95 75 / 30 20 20 20 20 Dallas 78 95 78 96 77 / 20 20 10 20 20 Terrell 76 92 76 95 75 / 20 20 10 20 10 Corsicana 76 93 74 95 75 / 5 10 5 10 5 Temple 75 96 75 97 74 / 0 10 5 10 5 Mineral Wells 75 95 75 97 74 / 10 20 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 26/91
Hazardous weather outlook, Jul 2, 9:13 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 913 PM CDT Sun Jul 2 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 913 PM CDT Sun Jul 2 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. A cluster of thunderstorms will affect areas that are both north of I-20 and east of I-35 during the overnight hours. Some strong to severe storms with damaging winds and hail will be possible. In addition, flooding resulting from very heavy rainfall will be of concern, expecially across northeast Texas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Daytime temperatures will steadily climb early this week. With considerable humidity, heat index values will exceed 100 both Monday and Tuesday. On Independence Day, some locations will see the heat index top 105. Thunderstorm chances will continue Monday through Wednesday, primarily along and north of the I-20 corridor. Lightning will be the primary hazard for outdoor activities during the holiday period, but gusty winds will also accompany the stronger storms. The thunderstorm potential will continue into Thursday primarily east of the I-35 corridor. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested tonight north of the I-20 corridor. Stalley
In the hours before
Special weather statement, Jul 2, 11:46 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1146 PM CDT SUN JUL 2 2017
TXZ093-094-030515-
Grayson TX-Fannin TX-
1146 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND WESTERN FANNIN
COUNTIES UNTIL 1215 AM CDT...
At 1146 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bells, or 12 miles southeast of Denison, moving east at 30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Savoy around 1150 PM CDT.
Ector and Ravenna around 1200 AM CDT.
Bonham around 1210 AM CDT.
Bonham State Park around 1215 AM CDT.
Other locations impacted by this storm include Trenton, Sadler,
Luella and Southmayd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3390 9659 3385 9663 3382 9653 3377 9650
3378 9643 3369 9635 3370 9632 3377 9629
3375 9619 3381 9616 3381 9618 3382 9617
3385 9609 3338 9609 3346 9682 3354 9694
3387 9682 3382 9675 3384 9669 3391 9667
TIME...MOT...LOC 0446Z 290DEG 28KT 3365 9639
DunnSpecial weather statement, Jul 3, 12:16 AM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1216 AM CDT MON JUL 3 2017
TXZ093>095-104>107-030600-
Hunt TX-Hopkins TX-Collin TX-Lamar TX-Grayson TX-Delta TX-Fannin TX-
1216 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...NORTHEASTERN
HOPKINS...LAMAR...DELTA...NORTHEASTERN COLLIN...SOUTHEASTERN GRAYSON
AND FANNIN COUNTIES UNTIL 100 AM CDT...
At 1214 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 12 miles north of Honey Grove to 7
miles north of Dodd City to near Bonham State Park to near Van
Alstyne to 6 miles northwest of Anna. Movement was east-southeast at
15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
this line of storms.
Locations impacted include...
Paris, Bonham, Anna, Van Alstyne, Howe, Leonard, Cooper, Honey Grove,
Whitewright, Blossom, Wolfe City, Celeste, Deport, Dodd City, Bailey,
Bonham State Park, Cooper Lake Park Doctors Creek, Melissa, Blue
Ridge and Roxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
If on or near Lake Pat Mayse, Lake Bonham, or Cooper Lake, get out
of the water and move indoors or inside a vehicle. If you can hear
thunder, you are close enough to be struck by lightning. Do not be
caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3388 9554 3389 9552 3388 9551 3389 9546
3387 9546 3387 9542 3389 9533 3388 9531
3334 9531 3330 9624 3319 9647 3341 9668
3349 9661 3354 9620 3372 9613 3383 9587
3386 9579 3384 9577 3387 9576 3393 9556
TIME...MOT...LOC 0514Z 300DEG 13KT 3376 9588 3369 9606 3351 9613 3346
9654 3342 9663
05/Local storm report, Jul 3, 12:26 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT MON JUL 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST BONHAM 33.59N 96.18W
07/03/2017 M58 MPH FANNIN TX AWOS
MEASURED 58 MPH WIND GUSTS AT BONHAM AWOS.Special weather statement, Jul 3, 1:03 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
103 AM CDT MON JUL 3 2017
TXZ105>107-030645-
Hunt TX-Hopkins TX-Delta TX-
103 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT...HOPKINS AND
SOUTHERN DELTA COUNTIES UNTIL 145 AM CDT...
At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Cooper Lake Park Doctors Creek
to near Cooper Lake Park South Sulphur to Commerce to 6 miles east of
Celeste. Movement was east at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Greenville, Sulphur Springs, Commerce, Cooper, Cumby, Como, Campbell,
Cooper Lake Park South Sulphur, Cooper Lake Park Doctors Creek, Tira
and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
If on or near lakes in the area recreationing, get out of the water
and move indoors or inside a vehicle. If you can hear thunder, you
are close enough to be struck by lightning. Do not be caught on the
water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3297 9531 3296 9532 3296 9566 3298 9567
3298 9583 3313 9612 3328 9626 3325 9599
3331 9586 3343 9585 3337 9536 3339 9535
3338 9531
TIME...MOT...LOC 0602Z 280DEG 48KT 3338 9553 3328 9569 3324 9590 3326
9609
05/Special weather statement, Jul 3, 2:28 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
228 AM CDT MON JUL 3 2017
TXZ094-030800-
Fannin TX-
228 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FANNIN COUNTY UNTIL 300
AM CDT...
At 228 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Dodd City, or 12 miles northeast of Bonham, moving
northeast at 20 mph.
Half inch to Dime size hail and winds in excess of 40 mph will be
possible with this storm.
Locations impacted include...
Windom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Localized, very heavy rainfall is also occurring with this storm,
and may lead to localized minor flooding. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3384 9585 3363 9586 3356 9602 3377 9628
3375 9623 3375 9619 3377 9617 3381 9616
3381 9618 3382 9615 3384 9615 3384 9605
3386 9603 3384 9602 3386 9599 3387 9600
3387 9599 3385 9598 3388 9592
TIME...MOT...LOC 0728Z 236DEG 17KT 3369 9600
05Special weather statement, Jul 3, 2:59 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
259 AM CDT MON JUL 3 2017
TXZ094-095-030830-
Lamar TX-Fannin TX-
259 AM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 330 AM CDT...
At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or 15 miles north of Bonham, moving southeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Honey Grove and Windom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding, especially low-lying areas that are prone to
flooding. Do not drive your vehicle through flooded roadways. Turn
around, don't drown!
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
If on or near any lakes in the area, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3384 9583 3367 9571 3349 9594 3375 9619
3377 9617 3381 9616 3380 9617 3381 9618
3382 9615 3384 9613 3385 9608 3384 9605
3386 9603 3384 9602 3385 9600 3387 9600
3385 9598 3386 9595 3389 9593
TIME...MOT...LOC 0758Z 315DEG 25KT 3381 9609
05The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:17 PM CDT | Special Weather Statement | FWD | Grayson | 43 min |
| Jul 2, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 47 min |
| Jul 2, 11:44 PM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
| Jul 2, 11:46 PM CDT | Special Weather Statement | FWD | Fannin, Grayson | 29 min |
| Jul 3, 12:02 AM CDT | Areal Flood Advisory | FWD | Lamar | 118 min |
| Jul 3, 12:16 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Lamar | 44 min |
| Jul 3, 12:24 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 36 min |
| Jul 3, 12:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 52 min |
| Jul 3, 1:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 42 min |
| Jul 3, 2:28 AM CDT | Special Weather Statement | FWD | Fannin | 32 min |
| Jul 3, 2:41 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 4 hr |
| Jul 3, 2:59 AM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Jul 3, 3:07 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 38 min |
| Jul 3, 3:34 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| Jul 3, 3:58 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 47 min |
| Jul 3, 4:54 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 81 min |
| Jul 3, 6:16 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 59 min |
| Jul 3, 6:46 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 119 min |
| Jul 3, 7:40 AM CDT | Special Weather Statement | FWD | Lamar | 65 min |
| Jul 3, 7:57 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 48 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.